# SDR VNAA2017071000003

- Difficulty date: February 12, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 5,490 hours, 5,063 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR AND SMOKE AROUND ROW 8.  MAINTENANCE PERFORMED OPS CHECK, NO DEFECTS FOUND.
